# SDR AU960824

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee
- Part number: 24670031
- Condition: Broken
- Location: Acft Steering Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT STEERING SYSTEM BUNGEE JACK SCREW BROKEN DUE TO A WORN  HOUSING - SYSTEM HAD BEEN MODIFIED IAW AD/CESSNA170/45
